# SDR KCSA201504101015

- Difficulty date: April 10, 2015
- Submitted: April 11, 2015
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 79,604 hours, 10,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOORBEAM TEE AT BS 1220, RT SIDE, APPROXIMATELY RBL 95.  HAS MULTIPLE HOLES WITH CRACKS 3 AT .5" EA.
